# SDR SWAA2025010877965

- Difficulty date: December 16, 2024
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N8514F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36975
- Aircraft time: 26,358 hours, 13,054 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL LOCATED BETWEEN STAS 947-967; RBL 25 HAS CORROSION ON UPPER SURFACE.<[01] EVALUATED CORROSION DAMAGE AND FOUND TO BE OUT OF LIMITS PER SRM 53-70-51-1A-1.;[02] COMPLIED WITH INSP. 1. DAVID BELL (TECHNICIAN); 16-DEC-2024 18:06 UTC EVALUATED CORROSION DAMAGE AND FOUND TO BE OUT OF LIMITS PER SRM 53-70-51-1A-1.;[03] REMOVED DAMAGED INTERCOSTAL AT STA 947-967; RBL 25 IAW SRM 51-40-02.;[04] LOCATED AND DRILLED REPLACEMENT INTERCOSTAL PER SRM 51-40-05.;[05] INSPECTED WORK ACCOMPLISHED IN C/A #3. LONNIE HERMANN (TECHNICIAN); 17-DEC-2024 10:19 UTC REMOVED DAMAGED INTERCOSTAL AT STA 947-967; RBL 25 IAW SRM 51-40-02.  AND  INSPECTED WORK ACCOMPLISHED IN C/A #4. RICHARD BLACKBURN (TECHNICIAN); 21-DEC-2024 07:39 UTC LOCATED AND DRILLED REPLACEMENT INTERCOSTAL PER SRM 51-40-05.;[06] REMOVED AND REPLACED INTERCOSTAL PER SRM 51-40-02.;[07] C/W INSPECTION REMOVED AND REPLACED INTERCOSTAL PER SRM 51-40-02.
